# SDR C2XA11RI099

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 26,076 hours, 19,559 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926KA98SN
- Condition: Defective
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 3064 - EWR - FLIGHT CREW REPORTED L/G AIR GROUND FAIL ON EICAS AFTER TAKEOFF (OCCURRED TWICE).  EWR MX REMOVED AND REPLACED WOW PROX SWITCH NR 1 CONNECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
